# SDR FDEA201107152714

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 81,029 hours, 30,732 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Condition: Sheared
- Location: Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ACM PACK RUNS ALMOST FULL HOT REGARDLESS OF RAM AIR DOOR AND PACK VALVE TRANSMITTER POSITIONS.   REMOVED NR 1 ACM PACK, FOUND A BROKEN TURNBINE SHAFT. R & R AIR CYCLE MACHINE POSSITION NR 1.
